advertisement
Question
Posted by: Anya | 2004/10/25

dexamethasone vs diet

I started with my diet last week and also with dexamethasone (before dexamethasone I used Cortogen). I can't control my eating while on dexamethasone. What can I do about the urges to eat Will it help if I take the medication in the evening?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Anya
Unfortunately increased appetite is one of the side-effects of this medication. Because you obviously need the cortisone treatment, you must discuss this effect with the prescribing dr as he/she may be able to alter the medication and dosage to reduce this effect. I don't think taking the medication at night will improve the urge to eat. So talk to your dr first.
Good luck
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement